# SDR AWXA200700633

- Difficulty date: May 16, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,864 hours, 45,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - FUSELAGE SKIN CRACKED, BS 373.2, S14L - S15L, AFT AND BELOW L-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  REPAIRED FUSELAGE SKIN CRACKED, BS 373.2, S14L - S15L, AFT AND BELOW L-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY IAW AWA ER 03-5331-07136-SS2 .
